# SDR SIMA20171213007

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 31,592 hours, 27,016 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006492
- Part serial: 9912101
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB ANTI ICE FAIL DURING PNEUMATIC TEST IN FLIGHT-C/A-REMOVED AND REPLACED STAB A/I VALVE IAW AMM 30-12-01 ALL OPS NML IAW AMM 30-00-00.
